# SDR SWAA041746

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 53,410 hours, 49,844 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT WING NR 5 SPOILER DELAMINATED.  REMOVED AND REPLACED RT WING NR 5 SPOILER PER MM.
